Alert archive / Colorado / Red Flag Warnings in 2016
Red Flag Warning 14, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Mar 28, 2016, 1:41 PM MDT for Cheyenne County, Kit Carson County, Colorado; Greeley County, Wallace County, Kansas. It took effect at Mar 29, 2016, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2016, 1:41 PM MDT (19:41 UTC)
- In effect from
- Mar 29, 2016, 12:00 PM MDT
- Expired
- Mar 29, 2016, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 69 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2394 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657 WWUS83 KGLD 281941 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 141 PM MDT MON MAR 28 2016 ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE REGION TUESDAY AFTERNOON... KSZ042-282045- /O.CAN.KGLD.FW.A.0011.160329T1800Z-160330T0000Z/ WICHITA- 241 PM CDT MON MAR 28 2016 ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY * FOR FIRE WEATHER ZONE 042... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FIRE WEATHER WATCH. THE RELATIVE HUMIDITY WILL NOT BE LOW ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS TO BE REACHED. $$ COZ253-254-KSZ027-041-290600- /O.UPG.KGLD.FW.A.0011.160329T1800Z-160330T0000Z/ /O.NEW.KGLD.FW.W.0014.160329T1800Z-160330T0000Z/ KIT CARSON-CHEYENNE CO-WALLACE-GREELEY- 141 PM MDT MON MAR 28 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041... 253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
4 follow-up statements
055 WWUS83 KGLD 290344 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 944 PM MDT MON MAR 28 2016 ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE REGION TUESDAY AFTERNOON... COZ253-254-KSZ027-041-291200- /O.CON.KGLD.FW.W.0014.160329T1800Z-160330T0000Z/ KIT CARSON-CHEYENNE-WALLACE-GREELEY- 944 PM MDT MON MAR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254... * AFFECTED AREA...IN COZ253...FIRE WEATHER ZONE 253 KIT CARSON. IN COZ254...FIRE WEATHER ZONE 254 CHEYENNE. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
169 WWUS83 KGLD 290846 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 246 AM MDT TUE MAR 29 2016 ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE REGION TUESDAY AFTERNOON... COZ253-254-KSZ027-041-291700- /O.CON.KGLD.FW.W.0014.160329T1800Z-160330T0000Z/ KIT CARSON-CHEYENNE-WALLACE-GREELEY- 246 AM MDT TUE MAR 29 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
621 WWUS83 KGLD 291652 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1052 AM MDT TUE MAR 29 2016 ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE REGION TUESDAY AFTERNOON... COZ253-254-KSZ027-041-300000- /O.CON.KGLD.FW.W.0014.160329T1800Z-160330T0000Z/ KIT CARSON-CHEYENNE-WALLACE-GREELEY- 1052 AM MDT TUE MAR 29 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
256 WWUS83 KGLD 300007 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 607 PM MDT TUE MAR 29 2016 COZ253-254-KSZ027-041-300115- /O.EXP.KGLD.FW.W.0014.000000T0000Z-160330T0000Z/ KIT CARSON-CHEYENNE-WALLACE-GREELEY- 607 PM MDT TUE MAR 29 2016 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254... RELATIVE HUMIDITY VALUES ARE EXPECTED TO RISE ABOVE CRITCIAL VALUES THIS EVENING. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 28, 11:44 AM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 28, 11:44 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1144 AM MDT MON MAR 28 2016 .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT) ISSUED AT 315 AM MDT MON MAR 28 2016 TODAY-TONIGHT...DOUBLE BARREL LOW SPINNING OVER THE PACIFIC NORTHWEST WITH ONE PIECE OVER IDAHO AND ANOTHER MOVING SOUTH INTO NORTHERN CALIFORNIA EARLY THIS MORNING. AS THE CALIFORNIA PIECE OF ENERGY CONTINUES SOUTH INTO EAST CENTRAL CALIFORNIA TODAY FORECAST AREA UNDER SOUTHWEST FLOW ALOFT. MID BUT MOSTLY HIGH CLOUDS WILL LIFT NORTH ACROSS THE AREA. SOUTHERLY WINDS WILL SLOWLY INCREASE THROUGH THE DAY WITH SPEEDS REACHING THE 15 TO 20 MPH RANGE WITH SOME HIGHER GUSTS. HIGH TEMPERATURES GENERALLY IN THE LOW 70S...MID 60S OUT BY FLAGLER WITH MID 70S NEAR TRIBUNE. FOR TONIGHT STILL GETTING SIGNALS FROM THE NAM AND LESSER EXTENT GFS FOR ELEVATED THUNDERSTORMS TO DEVELOP AS A MORE SIGNIFICANT DISTURBANCE EJECTS NORTHEAST FROM THE PARENT LOW OVER NEVADA/UTAH. SOME ELEVATED INSTABILITY WITH LIMITED CIN...GOOD 700MB THETA-E CONVERGENCE AND HELP FROM LOW LEVEL JET TO PRODUCE SLIGHT CHANCE AND LOW CHANCE POPS BY MIDNIGHT GENERALLY EAST OF A LINE FROM MCCOOK TO GOVE. THESE WILL MOVE NORTHEAST THROUGH THE EARLY MORNING HOURS TUESDAY AND LIKELY OUT OF THE AREA AROUND OR SHORTLY AFTER SUNRISE. LOW TEMPERATURES IN THE UPPER 30S TO LOW 40S IN FAR EASTERN COLORADO...LOW TO MID 40S ELSEWHERE. TUESDAY-TUESDAY NIGHT...UPPER LOW REMAINS NEARLY STATIONARY ALONG THE NEVADA/UTAH BORDER DURING THE DAY. NAM CONTINUES TO ADVERTISE AN INSTABILITY AXIS WITH PLENTY OF MOISTURE IN THE 850-700MB LAYER EXTENDING FROM TRENTON TO GOODLAND TO LEOTI BY LATE AFTERNOON PUSHING EAST A BIT TOWARD 00Z WEDNESDAY. HAVE ADDED SLIGHT CHANCE POPS FOR THUNDERSTORMS AS A RESULT. OTHERWISE MID LEVEL DRY SLOT COVERS MUCH OF THE AREA WITH ONLY SOME HIGH CLOUDS POSSIBLE. SOUTH WINDS INCREASE STEADILY DURING THE DAY WITH 15 TO NEAR 30 MPH SPEEDS EXPECTED WITH HIGHER GUSTS. AFTERNOON TEMPERATURES PEAK IN THE LOW 70S FOR NORTON...HILL CITY AND FLAGLER WITH A NARROW RIBBON OF WARMER AIR AT 850MB WHICH SHOULD SUPPORT MID TO UPPER 70S. FOR TUESDAY NIGHT THINGS START TO GET A BIT MORE COMPLICATED. A PIECE OF THE UPPER LOW LIFTS NORTHEAST INTO NORTHEAST COLORADO BY 12Z WEDNESDAY WITH THE REMNANTS OF THE PRIMARY LOW OVER SOUTHWEST UTAH. SOUTHERLY WINDS OVER THE EASTERN HALF OF THE AREA LOOK TO DRAW IN INCREASING BOUNDARY LAYER MOISTURE CREATING A MOSTLY CLOUDY/CLOUDY SKY WITH SOME LIGHT DRIZZLE POSSIBLE. THE GFS HAS THIS A FEW COUNTIES FURTHER EAST. OTHERWISE MID LEVEL DRY SLOT SLOWLY MOVES IN WITH A MOSTLY CLEAR SKY FOR THE REST OF THE AREA. SFC WINDS WILL SLOWLY VEER AROUND TO THE WEST DURING THE NIGHT. CURRENTLY EXPECTING LOW TEMPERATURES TO RANGE FROM THE MID 30S IN FAR EASTERN COLORADO WITH UPPER 30S TO UPPER 40S EAST OF THE CO/KS BORDER...MILDEST ACROSS THE FAR EAST WHERE HIGHER DEWPOINTS EXIST. WEDNESDAY-WEDNESDAY NIGHT...THE NORTHEAST COLORADO UPPER LOW BECOMES THE PRIMARY LOW AND SLOWLY MOVES NORTHEAST INTO SOUTH CENTRAL/SOUTHWEST NEBRASKA DURING THE DAY THEN QUICKLY MOVES NORTHEAST TOWARD IOWA OVERNIGHT. GENERAL IDEA IS FOR CLOUDS TO INCREASE FROM WEST TO EAST DURING THE DAY AS MOISTURE WRAPS AROUND THE DEPARTING LOW. THERE WILL ALSO BE CHANCES FOR PRECIPITATION...MAINLY ALONG AND NORTH OF THE INTERSTATE. FOR WEDNESDAY NIGHT CLOUDS LINGER AND PRECIPITATION CHANCES GRADUALLY DECREASE OVERNIGHT. NORTHWEST WINDS INCREASE DURING THE DAY AS WELL WITH GUSTS OVER 40 MPH POSSIBLE. FOR THE NIGHTTIME HOURS WINDS SUBSIDE A BIT BUT GUSTS TO 30 MPH STILL POSSIBLE. THE WIND AND POSSIBLE SNOW COULD PRODUCE REDUCED VISIBILITIES IN BLOWING SNOW. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 213 AM MDT MON MAR 28 2016 THURSDAY-THURSDAY NIGHT...H3 JET STREAK WILL SLIDE SOUTH THROUGH NORTHERN FLOW WITH ASSOCIATED MID LEVEL SHORTWAVE TROUGH PASSING NEAR THE WESTERN GREAT LAKES REGION. WESTERN EXTENT OF THIS FEATURE LOOKS TO KICK A REINFORCING SHOT OF COLD AIR SOUTH TOWARDS OUR CWA AND A WAKE MID LEVEL TROUGH AXIS WILL PASS OVER THE TOP OF OUR CWA. DIFFLUENCE AHEAD OF THIS FEATURE COMBINED WITH INCREASING MID LEVEL MOISTURE COULD KICK OFF A FEW SHOWERS...MAINLY THURSDAY AFTERNOON...POSSIBLY THURSDAY EVENING. MOISTURE RETURN IS GENERALLY WEAK DESPITE PASSING MID LEVEL MOISTURE AND I AM SKEPTICAL OF MEASURABLE PRECIP CHANCES FOR MOST LOCATIONS. GUIDANCE STILL SHOWS OVERLAPPING LIGHT QPF AND I KEPT SLIGHT CHANCE POPS IN THE FAR NORTH (CLOSER TO WHERE BETTER FORCING IS ADVERTISED LOCALLY). I ALSO INTRODUCED SPRINKLES ELSEWHERE DURING THE AFTERNOON PERIOD. I CONSIDERED ADDING SPRINKLE MENTION IN OUR SOUTH THURSDAY EVENING...BUT CONFIDENCE IS EVEN LOWER DURING THAT PERIOD. FRIDAY-SUNDAY...AMPLIFIED H5 RIDGE IS EXPECTED TO CONTINUE TO SLIDE EASTWARD WITH BUILDING HEIGHTS ALOFT ACROSS THE PLAINS THROUGH NEXT WEEKEND SUPPORTING WARMER TEMPERATURES AND DRY CONDITIONS. REGARDING TEMPERATURES...THURSDAY AND FRIDAY WILL LIKELY BE BELOW NORMAL AS COOLER AIR MASS ADVECTS INTO THE REGION FROM THE NORTHERN PLAINS. HIGHS ARE TRICKY DURING THOSE PERIODS AS BREAKS IN CLOUD COVER COULD SUPPORT HIGHS IN THE MID 50S...BUT MAY STRUGGLE TO REACH THE UPPER 40S. SATURDAY AND SUNDAY HIGHS WILL BE ABOVE NORMAL ONCE AGAIN...WITH AFTERNOON TEMPS AT LEAST IN THE UPPER 60S...POSSIBLY LOWER 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1135 AM MDT MON MAR 28 2016 FOR KGLD...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. BEGINNING LATE IN THE EVENING...LOW LEVEL JET AND SOUTHEAST WINDS DEVELOP WITH SURFACE SUSTAINED WINDS NEAR 16 KNOTS WITH GUSTS NEAR 23 KNOTS. LLWS LOOKS TO BE IN PLACE FROM 04Z TO 08Z BEFORE THAT ENDS DUE TO FURTHER STRENGTHENING OF THE SURFACE WINDS. SUSTAINED WINDS NEAR 18 KNOTS WITH GUSTS NEAR 26 KNOTS ARE EXPECTED FROM 08Z TO THE END OF THE PERIOD. BETWEEN 06Z AND 12Z ELEVATED CONVECTION IS EXPECTED TO DEVELOP TO THE EAST OF THE SITE. FOR KMCK...VFR CONDITIONS ARE EXPECTED UNTIL THE QUARTER OF THE PERIOD. LLWS WILL BE IN PLACE FROM 05Z TO 08Z. FROM 08Z TO 12Z SOME THUNDERSTORMS WILL BE NEAR THE SITE. SINCE ANY THUNDERSTORMS ARE NOT EXPECTED UNTIL THE LAST HALF OF THE PERIOD AND THEY SHOULD BE ISOLATED IN NATURE...WILL CONTINUE THE VCTS MENTION. BEGINNING NEAR 12Z...MORE GUIDANCE IS SUPPORTING MVFR CEILINGS DEVELOPING DUE TO LOW LEVEL MOISTURE RETURN. THESE CONDITIONS WILL CONTINUE THROUGH THE END OF PERIOD. && .FIRE WEATHER... ISSUED AT 315 AM MDT MON MAR 28 2016 TUESDAY...CURRENT FIRE WEATHER WATCH LOOKS GOOD. YUMA COUNTY MAY GET INTO WATCH CRITERIA FOR AN HOUR OR SO BUT THE THRESHOLD OF 3 HOURS REMAINS IN TACT FOR COUNTIES IN THE WATCH. SOUTH WINDS GUSTING TO 40 MPH AND RH VALUES AT OR BELOW 15 PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SATURDAY-SUNDAY...TREND WILL BE TOWARDS INCREASED DAYTIME MIXING WITH VERY DRY AIR MASS ALOFT AND ABOVE NORMAL TEMPERATURES. PATTERN SHOULD SUPPORT LOW RH DEVELOPMENT IN THE AFTERNOON NEXT WEEKEND. AT THIS RANGE IT IS HARD TO HAVE A LOT OF CONFIDENCE IN WHETHER CRITICAL FIRE WEATHER CONDITIONS (15% RH/25 MPH WINDS) WILL MATERIALIZE DUE TO VARIANCES IN WINDS ALOFT AND SURFACE FEATURES. WILL NEED TO MONITOR THESE PERIODS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR KSZ027-041-042. CO...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR COZ253-254. NE...NONE. && SHORT TERM...99 LONG TERM...DR AVIATION...BULLER FIRE WEATHER...99/DR
Hazardous weather outlook, Mar 28, 3:20 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 320 AM MDT MON MAR 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 320 AM MDT MON MAR 28 2016 /420 AM CDT MON MAR 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON FOR KIT CARSON AND CHEYENNE COUNTIES OF COLORADO AS WELL AS WESTERN WALLACE AND WESTERN GREELEY COUNTIES OF KANSAS. THERE IS A CHANCE FOR ELEVATED THUNDERSTORMS TO DEVELOP AFTER MIDNIGHT EAST OF A LINE FROM TRENTON TO COLBY AND GOVE KANSAS. CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR CHEYENNE AND KIT CARSON COUNTIES OF COLORADO AND WALLACE...GREELEY AND WICHITA COUNTIES OF KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Colorado, 2016Red Flag Warnings in Kansas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.